# SDR SWAA2018091124989

- Difficulty date: August 16, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 63,485 hours, 37,163 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50404
- Part serial: 000701
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 SLAT LOWER NOSE SKIN AT ACTUATOR ATTACH POINT CRACKED AT FASTENER.  REPAIRED SKIN IAW EA.
